# SDR AALA202207068328

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 146A12071
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FRAME STIFFENER END BROKEN, LOCATED AT BS 727A, FROM LBL 18 TO LBL 19. REPAIRED STIFFENER PER EA 337170.
